# SDR DALA2023082106826

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 91,983 hours, 42,197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0682 ROPE HANGING OUT OF L4 DOOR SLIDE. CORRECTIVE ACTION: REMOVED L4 SLDE BUSTLE AND STOWED MOORING ROPE IN POUCH- RE-INST BUSTLE. DOOR SLIDE ARMS NML. (5366306)
